MathSciNet Relay Station
MathSciNet bibliographic data
MR2095483 05E15 (14M15 14N35 20F55)
Kirillov, Anatol N.; Maeno, Toshiaki Noncommutative algebras related with Schubert calculus on Coxeter groups. European J. Combin. 25 (2004), no. 8, 1301–1325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement